In all honesty, I should have listened to the reviews. In short, Yaz has flipped me upside down. Here’s a quick list of the symptoms I’ve acquired since I’ve been on it for 32 days: Breast pain, worsened anxiety and depression, worsened cramps during menstruation, little to no acne change, mood swings, even less of a sex drive than I already had.
The list could go on but I haven’t noticed any other symptoms, yet. It would probably be worse if I put some other factors into it. Regardless, I have to stop taking it because I can’t take the symptoms anymore. I’m not gaining anything from this birth control and only went on it to help with my acne and because I’m having only the slightest problems staying regular.
Since this is my first time on birth control, I’m a bit worried for any future takes. This is similar to how nervous I become when talking about trying out different prescriptions for my mental health.
I need a visit to the OBGYN anyway so once I can get the $$$ and set that up, I think I’ll have a better chance at not messing up my body. So, ladies, listen to your bodies during the first pack!